# SDR UPS96221443

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 69341814
- Condition: Corroded
- Location: 2-24
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION ON OUTBOARD SEAT TRACK SPLICE STRAP STA 380 RBL 56 WL 207.  REMOVED CORROSION, REWORK DEEMED OUT OF LIMITS IAW SRM 53-10-1.  REPLACED SPLICE STRAP AT STA 380 RBL 56 IAW SRM 51-30-2.
